Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Trying to conceive unsuccessfully. Taking primolut-n to delay periods. Will medication affect fertility?

i have been taking primolut n for continuous 13 days to delay my periods but i started to bleed since the 11th day little and it going to affect my health?is it going to affect me if want to conceive.i am married and we have been trying to conceive but every time it comes negative,i also get cramps when i get my periods
Asked On : Tue, 11 Dec 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Primolut Nor is a gynecologic hormone that shall normally affect your cycle.
Get a gynecologic exam by an infertility specialist to manage this situation. Your husband too needs to be run a series of tests including a spermogramme, Primolut could actually disturb your normal cycle and might reduce to an extent chances of conception.
Answered: Mon, 17 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor